# SDR UPS97822349

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-WKD, EMERGENCY EXIT LIGHTS FOUND INOPERATIVE DURING WEEKEND OPERATIONAL CHECK.  REMOVED, REPLACED AND TESTED EMERGENCY BATTERY PACK IAW MM 33-50-02.
